# SDR ASMF20160620010

- Difficulty date: May 4, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 36,531 hours, 14,050 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 894236
- Condition: Damaged
- Location: Left
- Part time: 36,531 hours, 14,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAW REMOTE DIAGNOSTIC SYSTEM, THE LT ENGINE HAD A SHARP DECREASE OF EGT HOT DAY MARGIN, AS WELL AS AN INCREASE OF EGT AND FUEL CONSUMPTION.  MAINTENANCE PERSONNEL PERFORMED THE LT ENGINE BORESCOPE INSPECTION OF THE HIGH PRESSURE TURBINE AND COMBUSTION SECTION IAW AMM 72-00-00, DETECTING MISSING MATERIAL, SEVERAL CRACKS, NICKS AND DENTS ON BLADES AND MULTIPLE CRACKS, BURNED HOLES AND MISSING MATERIAL ON COMBUSTION SECTION OUT OF LIMITS; THE LT ENGINE WAS REPLACED IAW AMM 71-00-02 AND OPS TEST WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
